MAUDE Adverse Event Report: CAREFUSION, INC ECONOMY SOFT TISSUE BIOPSY TRAY; TRAY, SURGICAL, NEEDLE

CAREFUSION, INC ECONOMY SOFT TISSUE BIOPSY TRAY; TRAY, SURGICAL, NEEDLE
Catalog Number 4380
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 4380 batch#: 0001525049.It was reported by customer that hair found inside of packaging.Verbatim: rcc received a complaint via email.Email(s) attached.Hair found inside of packaging.Injuries or adverse event: no.Per follow-up- looks like the package is not open.See attached picture.
 
Additional Manufacturer Narrative
(b)(4).Initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a1801.Patient problem code: f27.
 
Event or Problem Description
It was reported by customer that hair found inside of packaging.Verbatim.Rcc received a complaint via email.Email(s) attached.Hair found inside of packaging.Injuries or adverse event: no.Are any samples available for return? yes.Per follow-up- looks like the package is not open.
 
Additional Manufacturer Narrative
(b)(4) follow-up emdr for device evaluation: one photo sample was received by our quality team for investigation.Upon visual inspection of the photo, hair was observed potentially be adhered to the swabstick; therefore, the reported failure mode was confirmed.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001525049 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Based on the available information we are not able to identify a root cause at this time.Manufacturing personnel have been notified of this incident and awareness training was provided.A quality notification will be sent to the supplier for awareness.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.

Brand Name
ECONOMY SOFT TISSUE BIOPSY TRAY
Common Device Name
TRAY, SURGICAL, NEEDLE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key18103621
Report Number1625685-2023-00107
Device Sequence Number5697906
Product Code FSH
UDI-Device Identifier10885403108563
UDI-Public(01)10885403108563
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K813338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number4380
Device Lot Number0001525049
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer01/17/2024
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown